Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Semisimple representations of quivers
HTML articles powered by AMS MathViewer

by Lieven Le Bruyn and Claudio Procesi PDF
Trans. Amer. Math. Soc. 317 (1990), 585-598 Request permission

Abstract:

We discuss the invariant theory of the variety of representations of a quiver and present generators and relations. We connect this theory of algebras with a trace satisfying a formal Cayley-Hamilton identity
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A64, 14D25, 14L30
  • Retrieve articles in all journals with MSC: 16A64, 14D25, 14L30
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 317 (1990), 585-598
  • MSC: Primary 16A64; Secondary 14D25, 14L30
  • DOI: https://doi.org/10.1090/S0002-9947-1990-0958897-0
  • MathSciNet review: 958897